Lower bounds of the gap between the first and second eigenvalues of the Schrödinger operator
Qi Huang Yu and Jia Qing Zhong
Trans. Amer. Math. Soc. 294 (1986), 341-349
Primary 35P05; Secondary 35J10
Full-text PDF Free Access
Similar Articles |
Abstract: In this paper the authors prove the following theorem:
Let be a smooth strictly convex bounded domain in and a nonnegative convex function. Suppose and are the first and second nonzero eigenvalues of the equation Then , where is the diameter of .
Jan Brascamp and Elliott
H. Lieb, On extensions of the Brunn-Minkowski and
Prékopa-Leindler theorems, including inequalities for log concave
functions, and with an application to the diffusion equation, J.
Functional Analysis 22 (1976), no. 4, 366–389.
0450480 (56 #8774)
Courant and D.
Hilbert, Methods of mathematical physics. Vol. I, Interscience
Publishers, Inc., New York, N.Y., 1953. MR 0065391
Grigor′yan and Shing
Tung Yau (eds.), Surveys in differential geometry. Vol. IX,
Surveys in Differential Geometry, vol. 9, International Press,
Somerville, MA, 2004. Eigenvalues of Laplacians and other geometric
Jia-Qing Zong and Hong-Zhang Yang, Estimates of the first eigenvalue of Laplace operator on compact Riemannian manifolds, Sci. Sinica Ser. A 9 (1983), 812-820. (Chinese)
- H. Brascamp and E. Liep, On extensions of the Brunn-Minkowski and Prëkopa-Leindler theorems, including inequalities for log concave function, and with an application to diffusion equation, J. Funct. Anal. 22 (1976), 366-389. MR 0450480 (56:8774)
- R. Courant and D. Hilbert, Methods of mathematical physics, vol. I, Interscience, New York, 1953. MR 0065391 (16:426a)
- Bun Wong, Shing-Tung Yau and Stephen S.-T. Yau, An estimate of the first two eigenvalues in the Schrödinger operator (to appear). MR 2184990 (2006g:58001)
- Jia-Qing Zong and Hong-Zhang Yang, Estimates of the first eigenvalue of Laplace operator on compact Riemannian manifolds, Sci. Sinica Ser. A 9 (1983), 812-820. (Chinese)
Retrieve articles in Transactions of the American Mathematical Society
Retrieve articles in all journals
© Copyright 1986 American Mathematical Society